JournalsprimsVol. 23, No. 5pp. 771–790

The Scattering Theory for the Nonlinear Wave Equation with Small Data, II

  • Kiyoshi Mochizuki

    Chuo University, Tokyo, Japan
  • Takahiro Motai

    Tokyo University of Foreign Studies, Japan
The Scattering Theory for the Nonlinear Wave Equation with Small Data, II cover
Download PDF

Cite this article

Kiyoshi Mochizuki, Takahiro Motai, The Scattering Theory for the Nonlinear Wave Equation with Small Data, II. Publ. Res. Inst. Math. Sci. 23 (1987), no. 5, pp. 771–790

DOI 10.2977/PRIMS/1195176032